应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 730-741    DOI: 10.1007/s10255-018-0782-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data
Li-qun XIAO1,2, Zhan-feng WANG2, Yao-hua WU2
1 School of Economics and Statistics, Guangzhou University, Guangzhou 510006, China;
2 Department of Statistics and Finance, The School of Management, University of Science and Technology of China, Hefei 230026, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9